# SDR CALA2012042600298

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 27,516 hours, 2,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 33919
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CTR ROW FLOOR EMERGENCY PATH LIGHTING INOP FROM ROW 1 TO ROW 11 BOTH LT & AMP; RT ISLES.  R & R POWER SUPPLIES M33094 AND M33098 IAW WITH MM 33-51-06.  OPS CHECKED NORMAL, OK TO CONTINUE.
